ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

DISTINGUISHING HERMITIAN CUSP FORMS OF DEGREE 2 BY A CERTAIN SUBSET OF ALL FOURIER COEFFICIENTS

Anamby, Pramath and Das, Soumya (2019) DISTINGUISHING HERMITIAN CUSP FORMS OF DEGREE 2 BY A CERTAIN SUBSET OF ALL FOURIER COEFFICIENTS. In: PUBLICACIONS MATEMATIQUES, 63 (1). pp. 307-341.

[img] PDF
Pub_Mat_63-1_307_2019.pdf - Published Version
Restricted to Registered users only

Download (613kB) | Request a copy
Official URL: https://doi.org/10.5565/PUBLMAT6311911

Abstract

We prove that Hermitian cusp forms of weight k for the Hermitian modular group of degree 2 are determined by their Fourier coefficients indexed by matrices whose determinants are essentially square-free. Moreover, we give a quantitative version of the above result. This is a consequence of the corresponding results for integral weight elliptic cusp forms, which are also treated in this paper.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to UNIV AUTONOMA BARCELONA
Keywords: Hermitian modular forms; square free; Fourier coefficients; Hermitian Jacobi forms; Eichler-Zagier maps
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 25 Jan 2019 12:56
Last Modified: 25 Jan 2019 12:56
URI: http://eprints.iisc.ac.in/id/eprint/61435

Actions (login required)

View Item View Item